# SDR IPXA2023071393655

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,135 hours, 20,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1- MAIN ENTRY DOOR/SLIDES - ALL CARGO CONFIG DOORS L1/R1 [EXTENDED OVERWATER] USE R1 DOOR. L1 DOOR DEFERRED PER MEL 52-10-3-1-2-1-2 / M810363 PLACARD INSTALLED.R&R FORWARD PASSENGER DOOR LOCK PIN RELEASE SOLENID REF AMM 52-10-06 OP CHECK GOOD AT THIS TIME THIS CLEARS DEFERRAL M810363 IPC 52-11-70-01 ITEM 070J.
